Medication

9mg Invega, and I can't find my Self

Purple Flamingo Community Member October 21, 2010
  • I had a dose bump from 6 to 9mg Invega for nearly month now.  I feel exhausted most of the time, I'm procrastinating on important things like doctor appointments and grocery shopping, and I lost my vocabulary.  I thought I just lost my creativity ( I really, really miss my creativity) but I'm stumbling over words and I'm nearly in tears.  I don't feel up and down (good).  I don't think I feel much of anything (bad).  Well, I still feel tired.  I can't read books-even my favorite funny author.  I was knitting (I have no idea why) and I can knit.  Ok, I learned from the internet so I can't really knit, but I made a square.  I sat through two movies to do it.  Then, my joints shot me down.  Now I look at my square and think 'I ought to finish that' and I go to sleep instead. 

     

    If you read my last posting, I suspected Risperdal was causing creepy sleep talking which was causing much grief between my husband and myself.  Invega seemed to tame the tounge.  Get This: he said he liked me better on Risperdal.  I was painful but normal.  I felt emotionally/mentally better on the big R.  I am making a major debate about switching back.  I want so much to feel better.  But the cost is physically expensive.  I'll need to come up with an answer within the next four weeks; I have to report back to the pdoc.  Risperdal worked(ish).    Four weeks sounds like a lot of time, but time sure flies by when you're in bed.  :(  Wish me luck.

3 Comments
  • Tabby
    Oct. 21, 2010

    PF sug. you have been through it lately haven't you?

     

    If I remember correctly, and correct me if I'm wrong cause me memory is shot these days... you started on Seroquel, switched to Risperdal, and now are on this med.

     

    The stumbling over words, memory issues, voidness of feeling... sounds a lot like I get when I go up on my dosage of topiramate. ...

    RHMLucky777

    Read More

    PF sug. you have been through it lately haven't you?

     

    If I remember correctly, and correct me if I'm wrong cause me memory is shot these days... you started on Seroquel, switched to Risperdal, and now are on this med.

     

    The stumbling over words, memory issues, voidness of feeling... sounds a lot like I get when I go up on my dosage of topiramate.  I get all screwed up and in 15 different directions it feels and sadly, I tend to forget some days what my own name is or that of my daughter's.

     

    Talk seriously with your pdoc.  If you do not believe you can hold out till your next "see"... call and express your concerns.  Better yet, if your husband can express his concerns - since he said he liked you better on Risperdal - that might help (might, who knows).

     

    Wishing you luck and please keep posting...

  • The Long Hauler
    Oct. 21, 2010

    Hey Purple,

    Have you talked with your doctor about any other options? I don't know what else (never took resp. but did take invega and had very similar symptoms-TOTALLY FRUSTRATING!). But it seems like neither option you mentioned is ideal. There's got to be another option and I hope you get in soon to talk to your pdoc about it. I would even suggest calling...

    RHMLucky777

    Read More

    Hey Purple,

    Have you talked with your doctor about any other options? I don't know what else (never took resp. but did take invega and had very similar symptoms-TOTALLY FRUSTRATING!). But it seems like neither option you mentioned is ideal. There's got to be another option and I hope you get in soon to talk to your pdoc about it. I would even suggest calling because with what you're experiencing staying on the invega any longer could only make what you're going through worse. I hope the best for you and hang in there. I know this crap sucks!

     

    I'm prayin'

    Adam

  • alxv
    Oct. 21, 2010

    Hi Purple!

     

    Sorry to see that you are struggling with your meds. I don't take none of them but I do wish you all the luck in feeling better again.

    I don't feel good at all but I can't vent it in here because it would depress people more and I just want to give support. I miss knowing from you and lots of people here it's a good place to...

    RHMLucky777

    Read More

    Hi Purple!

     

    Sorry to see that you are struggling with your meds. I don't take none of them but I do wish you all the luck in feeling better again.

    I don't feel good at all but I can't vent it in here because it would depress people more and I just want to give support. I miss knowing from you and lots of people here it's a good place to be, down or not, it's comforting...

     

    All the bestWink